# SDR AALA201603019010

- Difficulty date: February 4, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR PANEL 261FF IS CORRODED.  R & R FLOOR PANEL IAW SRM 51-72-11-001.
